Some problems of global analysis on asymptotically simple manifolds
Compositio Mathematica, Volume 38 (1979) no. 1, p. 3-35
@article{CM_1979__38_1_3_0,
     author = {Cantor, Murray},
     title = {Some problems of global analysis on asymptotically simple manifolds},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {38},
     number = {1},
     year = {1979},
     pages = {3-35},
     zbl = {0402.58004},
     mrnumber = {523260},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__38_1_3_0}
}
Cantor, M. Some problems of global analysis on asymptotically simple manifolds. Compositio Mathematica, Volume 38 (1979) no. 1, pp. 3-35. http://www.numdam.org/item/CM_1979__38_1_3_0/

[1] M. Berger and D. Ebin: Some decomposition of symmetric tensors on a Riemannian manifold. J. Diff. Geom. 3 (1969) 379-392. | MR 266084 | Zbl 0194.53103

[2] L. Bers, F. John and M. Schechter: Partial Differential Equations. A.M.S., 1964. | MR 163043

[3] J.P. Bourguignon and H. Brezis: Remarks on the Euler equation. J. Funct. Anal. 16 (1974) 341-363. | MR 344713 | Zbl 0279.58005

[4] M. Cantor: Perfect fluid flows over Rn with asymptotic conditions. J. Func. Anal. 18 (1975) 73-84. | MR 380872 | Zbl 0306.58007

[5] M. Cantor: Spaces of functions with asymptotic conditions, Ind. U. Math. J. 24, No. 9 (1975) 897-902. | MR 365621 | Zbl 0441.46028

[6] Y. Choquet-Bruhat, A.E. Fischer and J.E. Marsden: Maximal hypersurfaces and positivity of mass (preprint).

[7] D. Ebin: The manifold of Riemannian metrics, in: Proc. Symp. Pure Math. XV, Amer. Math. Soc. 1970, 11-40. | MR 267604 | Zbl 0205.53702

[8] D. Ebin and J. Marsden: Groups of diffeomorphisms and the motion of an incompressible fluid. Ann. Math. 92 (1970) 102-153. | MR 271984 | Zbl 0211.57401

[9] A. Fischer and J. Marsden: Deformation of scalar curvature. Duke Math. J. 42 (1975) 102-153. | MR 380907 | Zbl 0336.53032

[10] A. Fischer and J. Marsden: The manifold of conformally equivalent metrics, Can. J. Math. 29, No. 1 (1977) 193-209. | MR 445537 | Zbl 0358.58006

[11] F. John: Plane Waves and Spherical Means Applied to Partial Differential Equations (Interscience Publishers, Inc., New York, 1955) pp. 65-71. | MR 75429 | Zbl 0067.32101

[12] H. Karcher: Riemannian center of mass and mollifier smoothing. Comm. Pure App. Math. to appear. | MR 442975 | Zbl 0343.57020

[13] S. Kobayashi and K. Nomizu: Foundations of Differential Geometry, I (Interscience, New York, 1963). | MR 152974 | Zbl 0119.37502

[14] S. Lang: Introduction to Differentiable Manifolds (Interscience, New York, 1962). | MR 155257 | Zbl 0103.15101

[15] J. Marsden: Applications of Global Analysis in Mathematical Physics (Publish or Perish, Inc., Boston, 1974). | MR 646816 | Zbl 0367.58001

[16] L. Nirenberg and H. Walker: The null spaces of elliptic partial differential operators in Rn, J. Math. Anal. App. 47, no. 2, (1973) 271-301. | MR 320821 | Zbl 0272.35029

[17] R. Palais: Foundations of Global Non-Linear Analysis (W.A. Benjamin, Inc., New York, 1968). | MR 248880 | Zbl 0164.11102

[18] J.P. Penot: Une méthode pour construire des variétés d'applications au moyen d'un plognement. C.R. Acad. Sci. Paris, 266 (1968) 625-627. | MR 231411 | Zbl 0198.56702

[19] J. York, Jr: Covariant decompositions of symmetric tensors in the theory of gravitation. Ann. Inst. Henri Poincaré XXI, No. 4 (1974) 319-332. | Numdam | MR 373548 | Zbl 0308.53018